# SDR QXEA9700087

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11105
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Part number: 2046002
- Condition: Leaking Oil
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PDX- FLIGHT ATTENDENT REPORTED SMOKE IN THE CABIN AFTER DEPARTURE FROM PDX. CABIN A/C PAC AND #2 BLEED AIR SWITCHED OFF AND SMOKE CEASED. AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  CABIN PACK REPLACED I/A/W MAINTENANCE MANUAL.  PAC OPS CHECKED GOOD ON GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.
